# SDR QR9R2023080900005

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722179490
- Aircraft time: 3,822 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG #1 OVSP FAIL DISPLAYED DURING HOVER. CIRCUIT BREAKER WAS RESET BY MAINTENANCE SEVERAL TIMES, BUT FAULT REMAINED. DURING TROUBLESHOOTING FOUND ENGINE #1 OVERSPEED CONNECTOR HAD PINS 4 AND 5 OPEN AND PINS 3 AND 2 NORMAL. PINS 4 AND 5 SHOULD READ 100 OHMS PLUS OR MINUS 20.0 IAW 77-14-00-750-801-A01. REMOVED AND REPLACED #1 ENGINE MAGNETIC SENSOR; MOC SUCCESSFULLY COMPLETED.
